# SDR 96ZZZM1321

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BE
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 388 - FPO-MIA - EMERGENCY PASSENGER COMPARTMENT LIGHTING ILLUMINATED INFLIGHT.  OPERATED SYSTEM, FOUND TO FUNCTION PROPERLY, COULD NOT DUPLICATE.  (M)
